A reduction theorem for the Alperin weight conjecture

Gabriel Navarro, Pham Huu Tiep

Research output: Contribution to journalArticle

19 Scopus citations


The Alperin Weight Conjecture was stated by J. Alperin in 1986 and constitutes one of the main problems in the representation theory of finite groups. In this paper, we provide a reduction to simple groups and as an application we prove the conjecture in several cases.

Original languageEnglish (US)
Pages (from-to)529-565
Number of pages37
JournalInventiones Mathematicae
Issue number3
StatePublished - Jun 1 2011


ASJC Scopus subject areas

  • Mathematics(all)

Cite this